MAUDE Adverse Event Report: WELCH ALLYN INC. GS-900 PROC.LT W/CEILING MOUNT; DEVICE, MEDICAL EXAMINATION, AC POWERED

WELCH ALLYN INC. GS-900 PROC.LT W/CEILING MOUNT; DEVICE, MEDICAL EXAMINATION, AC POWERED
Model Number 44900-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The welch allyn gs 900 procedure light is designed to meet the various needs of the physician¿s office, hospital environment and specialist¿s office.It is not intended for rendering diagnosis or surgery.The gs 900 light is mounted on a mobile stand, ceiling mount or wall mount.It is unknown how extensive the physical damage was and how it occurred.The customer has not returned the unit for inspection therefore, a root cause of the reported event could not be determined.Although there was no reported injury, if the gs900 ceiling mount was physically damaged and was to fall during a procedure it could lead to serious injury or death.Therefore, hillrom is cautiously reporting this event.Based on the information provided at this time no further action is required.
 
Event or Problem Description
It was reported that the gs900 ceiling mount sustained physical damage to the swing arm.This incident was captured under hillrom complaint ref # (b)(4).

Brand Name
GS-900 PROC.LT W/CEILING MOUNT
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17152345
Report Number1316463-2023-00134
Device Sequence Number12160090
Product Code FSR
UDI-Device Identifier00732094004571
UDI-Public732094004571
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44900-C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown